Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Advertise | Login 
 
Search Article 
  
Advanced search 
  Users Online: 549 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Year : 2006  |  Volume : 8  |  Issue : 2  |  Page : 81

Subjective Eye Symptoms With Sildenafil : A Case Report


Correspondence Address:
G. R Sridhar


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

This is a report of a 50-year-old man with diabetes who complained of reversible increased intensity of light after the use of sildenafil for erectile dysfunction.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed236    
    Printed25    
    Emailed0    
    PDF Downloaded96    
    Comments [Add]    

Recommend this journal